Doctor insights on:
Medication Reaction Swollen Feet
I have recently been off the medication amlodipline, which has then caused reaction of swollen feet. What should I do?
Water retention?: Though amlodipine is not a diuretic, its effect on systolic blood pressure makes blood flow through the heart more efficient. By stopping it and not using anything else, you may be causing a backup which eventually shows up as water retention and swollen feet. See you physician. ...Read more
A drug reaction is an unintended health consequence of taking a medication. This includes known pharmacological side effects as well as known idiosyncratic effects. Drug allergy is a bit different and involves suspected immunologic response to the drug. An allergy can involve hives, anaphylaxis, angioedema, itchy or blistering rash, joint pain, blood disorders ...Read more
Very swollen feet/ankles that are painful and cause shattered little spider veins. Medications: Effexor (venlafaxine) xr, baclofen and methadone. Medication caused?
Complicated: A little unusual to say that you feet/ankles are painful with swelling...swelling is common but often painless. Most serious causes of swelling would be heart failure (unusual at your age), kidney, liver disease. Could be problems with veins (poor valves causing sluggish return of blood to heart). Reviewed your meds...see no reason to suspect them. Need good evaluation...start with primary care ...Read more
Rash all over except legs face and feet. Biopsy showed atopic dermatitis or medication reaction. Don't know where to begin. ?
Itchy rash all over except face legs and feet for 6 weeks. Biopsy states contact dermatitis or medication reaction. Where do I start?
Start: Surely the doctor has advised you about a change in medicines. If not have a family or friend refer you to a doctor who pays better attention to your concerns. ...Read more
Need assessment: If there is persistant swelling, it needs to be checked out. I would not want to speculate on all the causes. Renal concerns, vascular problems, allergies and autoimmune/hematologic and cardiac conditions have to be considered if it is persistant. So it is best to see a pediatrician. ...Read more
Probably not. : Swollen feet have many causes. Did you sustain an injury? Do you have lower extremity circulatory problems? Do you have congestive heart failure? All these conditions, and more, can cause swelling in the lower extremities. Although aspirin is somewhat of an anti-inflammatory medication, it usually does not treat overt swelling. You should seek professional help for diagnosis and treatment. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Allergic reaction swollen feet
- Medication reaction
- Acne medication reaction
- Medication for an allergic reaction
- Itchy feet allergic reaction
- Allergic reaction on hands and feet
- Medication allergy vs adverse reaction
- Swollen hand allergic reaction
- Allergic reaction to prednisone with swollen feet